# SDR UOIA201510071114

- Difficulty date: October 6, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N906GD
- Make and model: Bnorm BN2A26
- Aircraft serial: 3008
- Aircraft time: 16,584 hours, 46,041 cycles
- Engine: Lyc O540E4C5
- Engine time: 1,050 hours, 1,575 cycles
- Propeller: Hartzl HCC2YK2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Condition: Broken
- Location: Engine
- Part time: 1,050 hours, 1,575 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LEFT ENG CYLINDER NR 3 CRANKCASE STUDS BROKEN.
